# SDR SIMA20220421005

- Difficulty date: April 21, 2022
- Submitted: June 1, 2022
- Operation: Air carrier
- Aircraft: N228NN
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000545
- Aircraft time: 14,988 hours, 9,835 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Track
- Part number: 17099451003
- Condition: Gouged
- Location: Rh Lower Seat Tr
- Component: Seat Track Cent
- Component part number: 17099451003
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SSI 53-22-012 ? RH LOWER SEAT TRACK, THERE IS A GOUGE BETWEEN FR 59-58. (LEVEL 2 CORROSION)-C/A-BLENDED DAMAGE ON RH LOWER SEAT TRACK AT FR 58-59 IAW EMB 175 SRM 51-10-03 AND FOUND TO BE BEYOND LIMITS IAW EMB 175 SRM 53-22-10 AD 01. PREPPED RH LOWER SEAT TRACK AT FR 58-59 FOR SPLICE DEVICE IAW ERS-EJ-5300-4529 AND INSTALLED SPLICE DEVICE REPAIR FITTING IAW EMB 175 AMM 25-21-11.
